# SDR SWAA2022092283359

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 56,657 hours, 33,797 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Loose
- Location: Overwing Exit
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT/SALIDA SIGN NEAR FO SIDE OVERWING EXIT DOOR IS LOOSE AND WILL NOT REMAIN ATTACHED TO SIDEWALL. / [01] INSTALLED NEW EXIT COVER AT FO SIDE AFT OF OVERWING EXIT DOOR PER A.M.M. 33-51-01
